# SDR CA000614061

- Difficulty date: June 11, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 35602310
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CLIMB, PILOT REPORTED L 14TH DUCT MESSAGE. EMERGENCY PROCEDURES CARRIED OUT AS PER AFM, WARNING PERSISTED. PILOT SHUT DOWN THE ENGINE AS PER AFM & PERFORMED AN UNEVENTFUL SINGLE ENGINE LANDING IN VIE, SINGLE ENGINE FLIGHT LASTED 15 MINUTES. MECHANICS FOUND A FAILED LOOP WHICH WAS REPLACED.
